Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 5, pp 550–555 | Cite as

A boundary value problem with a parameter for systems of second order differential equations with a retarded argument

  • Z. B. Seidov
Brief Communications
  • 15 Downloads

Keywords

Differential Equation Order Differential Equation Retarded Argument 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Z. B. Seidov, “A boundary value problem for differential equations with a retarded argument,” Ukrainsk. Matem. Zh.,25, No. 6 (1973).Google Scholar
  2. 2.
    Kh. Bensaad and S. B. Norkin, “A boundary value problem with controlled initial function for nonlinear systems of differential equations with a retarded argument,” Ukrainsk. Matem. Zh.,26, No. 1 (1974).Google Scholar
  3. 3.
    R. Bellman, Stability Theory of Differential Equations, McGraw-Hill, New York (1953).Google Scholar
  4. 4.
    L. A. Lyusternik and V. L. Sobolev, Elements of Functional Analysis, F. Ungar, New York (1961).Google Scholar
  5. 5.
    M. A. Krasnosel'skii, The Approximate Solution of Operator Equations [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • Z. B. Seidov
    • 1
  1. 1.Azerbaidzhan State UniversityUSSR

Personalised recommendations